Wedding timetable {golden hour}

As a photographer I understand the importance of a very well-organised timetable for your wedding day. Make sure you have consulted your photographer and that he/she has had a chance to give you some input into the times allocated for certain events.It’s very important to give your photographer enough time to shoot every area of your wedding, as well as give him/her the best lighting of the day, to shoot the the couple photos.

When I sit down with my brides I always ask them to work their time table back form when the sun sets. By doing so, you can ensure to allocate the most beautiful light of the day to your couple photos. The 30 minutes before sunset is also known as “the golden hour” and gives photographers the opportunity to work with soft, golden light to create beautiful images.

The Time & Date Website has been very helpful in giving me the exact sunset of any place in the world.

Here is a very detailed sample of a wedding timetable for a wedding in a church: (please consult your photographer for their suggestions)

13:00 Photographer photograph the details of the reception area (45min)
13:00 – 14:30 Bridal make-up & hair to be done
13:45 Photographer drives to the bride (make sure the photographer has enough time to drive between venues)
14:00 Photographer arrives at the bride while final touches of make-up are applied
14:15 Photographer photographs details of the bride (shoes, garter, dress etc) (15min)
14:30 Bride gets dressed
14:45 Bridal portraits (30min)
15:10 Photographer leaves for the church
15:20 Bride leaves for the church
15:30 Ceremony (depending on the length of your wedding)
16:30 Confetti & Congratulations (allow a few minutes for people to congratulate you)
17:00 Family & group photos (30 min)
17:30 Everyone leaves for the venue
17:45 Bridal couple photos (45min to 1hour)
18:45 Couple arrives at the venue
19:00 Reception begins

photos by Christine Meintjes